# SDR M7K2008F00079

- Difficulty date: April 14, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N816MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4038
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A23422221
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING ROUTINE INSPECTION ON THE MOUNTING FLANGE SURFACE RADIATING FROM A MOUNTING BORE AND TO THE EDGE OF THE FLANGE.  A NEW FITTING WAS MATCH DRILLED AND INSTALLED. (K)
